Could be you have a lot of neurotoxins in your tissues that you need to chelate, and you could need some electrolyte supplementation as well. During the first 16 months I was sick and didn't know what I had I experienced identical cardiac symptoms to your's. My resting heartrate had jumped from 70 to 100 and when I exerted myself at all it would easily jump to 140-150. I used to squat ATF (ass to fl..r) up to about
280lbs for a set, and it ended up that I couldn't squat 150 because one set was like running a darn marathon.
One of the hallmarks of the body's attempt to rid itself of toxins is to raise the heartrate. (It even does this when you drink too much and have a hangover the next day). In a healthy person this would be temporary. Now that much is fact, and what I've speculated from this is that our heartrates will stay high because it can't fully rid itself of the toxin build-up without help.
I found the single best detoxifier for that symptom to be freeze-dried garlic. It's gotta be freeze-dried though, but there are unfortunately only a few brands that offer it that way. Pharmax is the brand I use. It has tremendously reduced my headaches as well. Take six caps a day in divided doses. I'm thinking just that could well resolve the tachycardia and palps. Electrolyte supplementation certainly couldn't hurt either. One of those powdered mixes is very cheap and easy to use.
Post Edited (Sulma) : 11/2/2008 2:46:58 PM (GMT-7)